Free Access
Issue
RAIRO. Anal. numér.
Volume 16, Number 4, 1982
Page(s) 463 - 481
DOI https://doi.org/10.1051/m2an/1982160404631
Published online 31 January 2017
  1. H W ALT, Stromungen durch inhomogene porose Medien mit freiem Rand, J Reine Angew Math 305 (1979), 89-115 [EuDML: 152077] [MR: 518852] [Zbl: 0392.76091]
  2. H W ALT, Numerical solution of steady-state porous flow free boundary problems, Numer Math 36 (1980), 73-98 [EuDML: 132691] [MR: 595808] [Zbl: 0447.76074]
  3. H W ALT, G GILARDI, The behavior of the free boundary for the dam problem, to appear [Zbl: 0521.76092]
  4. C BAIOCCHI, Su un problema di frontiera libera connesso a questioni di idraulica, Ann Mat Pura Appl (4) 92 (1972), 107-127 [MR: 408443] [Zbl: 0258.76069]
  5. C BAIOCCHI, Studio di un problema quasi-variazionale connesso a problemi di frontiera libera, Boll U M I (4) 11 (Suppl fasc 3) (1975), 589-631 [MR: 399982] [Zbl: 0317.49009]
  6. C BAIOCCHI, A CAPELO, Disequazioni variazionai e quasi-variazionali Applicazioni a problemi di frontiera libera, Vol 1, 2 (1978), Pitagora Editrice, Bologna
  7. C BAIOCCHI, V COMINCIOLI, L GUERRI, G VOLPI, Free boundary problems in the theory of fluid flow through porous media a numerical approach, Calcolo 10 (1973), 1-86 [MR: 329288] [Zbl: 0296.76052]
  8. C BAIOCCHI, V COMINCIOLI, E MAGENES, G A POZZI, Free boundary problems in the theory of fluid flow through porous media existence and uniqueness theorems, Ann Mat Pura Appl (4) 97 (1973), 1-82 [MR: 342026] [Zbl: 0343.76036]
  9. J BEAR, Dynamics of fluids in porous media (1972), American Elsevier, New York [Zbl: 1191.76001]
  10. H BREZIS, D KINDERLEHERER, G STAMPACCHIA, Sur une nouvelle formulation du problème de l'écoulement à travers une digue, C R Acad Sc Paris (1978) [Zbl: 0391.76072]
  11. F BREZZI, G SACCHI, A finite approximation for solving the dam problem, Calcolo 13 (1976), 257-273 [Zbl: 0353.76068]
  12. M CHIPOT, Problème de l'écoulement à travers une digue (1981), Doctorat d'Etat, Université Pierre et Marie Curie, Paris [Zbl: 0462.76090]
  13. P G CIARLET, P A RAVIART, Maximum principle and uniform convergence for the finite element method, Comput Methods Appl Engrg 2 (1973), 17-31 [Zbl: 0251.65069]
  14. C W CRYER, On the approximate solution of free boundary problems using finite differences, J Assoc Comput Mach 17 (1970), 397-411 [Zbl: 0217.21903]
  15. R FALK, Error estimates for the approximation of a class of variational inequalities, Math Comp 28 (1974), 963-971 [Zbl: 0297.65061]
  16. R GLOWINSKI, J L LIONS, R TREMOLIERES, Analyse numérique des inéquations variationnelles, Vol 1, 2 (1976), Dunod, Paris [Zbl: 0358.65091]
  17. M MUSKAT, The flow of homogeneous fluids through porous media (1937), McGraw-Hill, New York [Zbl: 63.1368.03] [JFM: 63.1368.03]
  18. P A RAVIART, Approximation numérique des phénomènes de diffusion-convection (1979), Ecole d'été d'analyse numérique, C E A, E D F, I R I A
  19. M TABATA, Uniform convergence of the up-wind finite element approximation for semilinear parabolic problems, J Math , Kyoto Univ 18 (1978), 327-351 [MR: 495024] [Zbl: 0391.65038]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you